RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 1, Pages 42–45 (Mi dan39123)  

MATHEMATICS

On a class of degenerate differential equations of higher order

S. Ya. L'vin

Voronezh State University

Full text: PDF file (433 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: S. L. Sobolev
Received: 15.01.1975

Citation: S. Ya. L'vin, “On a class of degenerate differential equations of higher order”, Dokl. Akad. Nauk SSSR, 223:1 (1975), 42–45

Citation in format AMSBIB
\Bibitem{Lvi75}
\by S.~Ya.~L'vin
\paper On a class of degenerate differential equations of higher order
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 1
\pages 42--45
\mathnet{http://mi.mathnet.ru/dan39123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0387811}
\zmath{https://zbmath.org/?q=an:0343.35009}


Linking options:
  • http://mi.mathnet.ru/eng/dan39123
  • http://mi.mathnet.ru/eng/dan/v223/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019